# SDR CALA2025091108768

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 130,126 hours, 19,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK,  EMERGENCY LIGHT ON SEATS 35F AND 48F ARE BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ON SEATS 35F AND 48F REF CMM 25-21-53. GOOD FOR SERVICE.
